MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE A-P CHAMFER BLOCK SZ 4; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES

DEPUY IRELAND - 9616671 ATTUNE A-P CHAMFER BLOCK SZ 4; ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Model Number 2545-00-154
Medical Device Problem Codes Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/17/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the instruments were discovered as damaged, cracked, missing springs and a metal burr in the cutting block saw capture.There was no surgical delay.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4)this is a duplicate report of 1818910-2022-04629.1818910-2022-04645 is being retracted as it is a report duplication.1818910-2022-04629 will be kept for investigation purposes.H6.

Brand Name
ATTUNE A-P CHAMFER BLOCK SZ 4
Common Device Name
ATTUNE INSTRUMENTS : RESECTION BLOCKS/DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI  
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key13769066
Report Number1818910-2022-04645
Device Sequence Number4104542
Product Code HTZ
UDI-Device Identifier10603295395270
UDI-Public10603295395270
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2545-00-154
Device Catalogue Number254500154
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2022
Supplement Date Received by Manufacturer03/25/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown